# SDR AALA202205136837

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,949 hours, 10,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GIRT BAR VIEW PORT MISSING AT R2 DOOR. INSTALLED GIRT BAR VIEW PORT AT R2 DOOR.
